Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



An open book decomposition for $ {\bf R}{\rm P}\sp 2\times S\sp 1$

Author: Eric Klassen
Journal: Proc. Amer. Math. Soc. 96 (1986), 523-524
MSC: Primary 57M99
MathSciNet review: 822452
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper an open book decomposition for $ R{P^2} \times {S^1}$ is exhibited.

References [Enhancements On Off] (What's this?)

  • [1] I. Berstein and A. Edmonds, On the construction of branched coverings of low-dimensional manifolds, Trans. Amer. Math. Soc. 247 (1979), 87-124. MR 517687 (80b:57003)
  • [2] J. Stallings, On fibering certain $ 3$-manifolds, Topology of $ 3$-Manifolds (M. K. Fort, ed.), Prentice-Hall, Englewood Cliffs, N. J., 1962, pp. 95-100. MR 0158375 (28:1600)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M99

Retrieve articles in all journals with MSC: 57M99

Additional Information

Keywords: Open book decomposition, branched cover, nonorientable $ 3$-manifold, $ R{P^2} \times {S^1}$
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society